# SDR CA000907020

- Difficulty date: August 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Eng Driven Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT 4 MILES FINAL FLAPS SELECTED TO 15 DEGREES NR1 ENGINE HYDRAULIC CAUTION LIGHT ILLUMINATED TOGETHER WITH ROD PRESSURE NR1 AND ROD HYDRAULIC NR1 AND MASTER CAUTION.STANDBY AND MAIN PRESSURES OBSERVED TO BE 1500 PSI FLAPS CONTINUED TO TRAVEL TO 15 DEGREES. STANDBY AND MAIN PRESSURES 3000 PSI. STANDBY AND MAIN PRESSURES OBSERVED NORMAL, HYDRAULIC QUANTITIES NORMAL. FLAPS OBSERVED AT 15 DEGREES. NR1 ENGINE HYDRAULIC PUMP CAUTION LIGHT REMAINED ILLUMINATED. UNEVENTFUL LANDING MADE. NR1 ENGINE DRIVEN PUMP REPLACED. FUNCTIONED SATISFACTORY.
